Research

Coprime factorization and optimal control on the doubly infinite discrete time axis


Reference:

Opmeer, M. R. and Staffans, O. J., 2012. Coprime factorization and optimal control on the doubly infinite discrete time axis. SIAM Journal on Control and Optimization (SICON), 50 (1), pp. 266-285.

Related documents:

[img]
Preview
PDF (part3.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (368kB) | Preview

    Official URL:

    http://dx.doi.org/10.1137/110823742

    Abstract

    We study the problem of strongly coprime factorization over H-infinity of the unit disc. We give a necessary and sufficient condition for the existence of such a coprime factorization in terms of an optimal control problem over the doubly infinite discrete-time axis. In particular, we show that an equivalent condition for the existence of such a coprime factorization is that both the control and filter algebraic Riccati equation (of an arbitrary realization) have a solution (in general unbounded and even non densely defined) and that a coupling condition involving these solutions is satisfied.

    Details

    Item Type Articles
    CreatorsOpmeer, M. R.and Staffans, O. J.
    DOI10.1137/110823742
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher Statementpart3.pdf: ©SIAM
    RefereedYes
    StatusPublished
    ID Code26999

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...